# SDR DALA2017090500002

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 51,070 hours, 17,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING DOOR EMERGENCY LIGHTS INOPERATIVE.     FOUND THE FUSE TRIPPED ON THE PSU, AFTER REPLACING FUSES ON PSU. FOUND SHORTED LIGHT BULB HANDLE LIGHT IAW WDM 33-51-13. REPLACED THE LAMPS. CHECKED OK.
